# SDR SWAA2012120310097

- Difficulty date: November 23, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 63,662 hours, 53,314 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313A1380
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL ANGLE AT STRUT TORQUE BOX ACCESS PANEL 5858R ENGINE 2.  REPLACED ANGLE IAW SRM AND DWG.
